MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX PRESSURE INFUSION C-FUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX PRESSURE INFUSION C-FUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number MX4805
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unit received for investigation and was clean in appearance with no markings.Unit received with cracking evident in the stopcock ports along with cracking in the luer lock that attached to the c port of the stopcock.Functional: unit was manually pumped up by using the bulb assembly attached to approximately 400mmhg and allowed to set to observe for leaks, the assembly was observed to have a slow leak and confirmed to be leaking through the cracking on the stopcock ports.Unable to determine root cause for cracking as found although cracking is typical with stress caused by excess tightening or chemical attack.Unable to perform device history record review as no product with this lot number remained in inventory for additional inspection.510(k) exempt this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the bag will inflate, however does not retain pressure, empties gradually.No patient injury was reported.

Brand Name
MEDEX PRESSURE INFUSION C-FUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15454982
Report Number3012307300-2022-19739
Device Sequence Number6881378
Product Code KZD
UDI-Device Identifier50351688507011
UDI-Public50351688507011
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4805
Device Catalogue NumberMX4805
Device Lot Number3809193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown